# SDR COMA0460500

- Difficulty date: August 31, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 26,947 hours, 25,505 cycles
- Engine: Ge CF343A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 5083T02P01
- Condition: Leaking
- Location: Turbine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE LOW OIL PRESSURE WARNING IFSD.  REPLACED THE NR 6 BEARING OIL SEAL.
